23 results  save search


hal-01111613v1  Journal articles
Assaf NaorOded Regev. Krivine schemes are optimal
Proceedings of the American Mathematical Society, American Mathematical Society, 2012, 142 (12), pp.4315-4320
hal-01111576v1  Journal articles
Jop BrietAssaf NaorOded Regev. Locally decodable codes and the failure of cotype for projective tensor products
Electronic Research Announcements in Mathematical Sciences, American Institute of Mathematical Sciences, 2012, 19, pp.120-130. ⟨10.3934/era.2012.19.120⟩
...
hal-01312241v1  Journal articles
Julien BertranePatrick CousotRadhia CousotJérôme FeretLaurent Mauborgne et al.  Static Analysis and Verification of Aerospace Software by Abstract Interpretation
Foundations and Trends in Programming Languages, Now Publishers, 2015, 2 (2-3), pp.171-291. ⟨10.1561/2500000002⟩
...
hal-01954367v1  Journal articles
David DereudreAdrien HardyThomas LebléMylène Maïda. DLR equations and rigidity for the Sine-beta process
Communications on Pure and Applied Mathematics, Wiley, In press
...
hal-00920177v1  Journal articles
Ares LagaeSylvain LefebvreRob CookTony DeroseGeorge Drettakis et al.  A Survey of Procedural Noise Functions
Computer Graphics Forum, Wiley, 2010, 29 (8), pp.2579-2600. ⟨10.1111/j.1467-8659.2010.01827.x⟩
...
hal-01920444v1  Journal articles
Rémi ImbachGuillaume MorozMarc Pouget. Reliable Location with Respect to the Projection of a Smooth Space Curve
Reliable Computing, Springer Verlag, 2018, 26, pp.13-55
hal-01972825v1  Journal articles
Charles BordenavePierre GermainThomas Trogdon. An extension of the Derrida–Lebowitz–Speer–Spohn equation
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2015, 48 (48), pp.485205. ⟨10.1088/1751-8113/48/48/485205⟩
...
inria-00344349v1  Journal articles
Sylvain PionChee Yap. Constructive root bound for k-ary rational input numbers
Theoretical Computer Science, Elsevier, 2006, 369 (1-3), pp.361-376. ⟨10.1016/j.tcs.2006.09.010⟩
hal-00921792v1  Journal articles
Vadim LyubashevskyChris PeikertOded Regev. On Ideal Lattices and Learning with Errors over Rings
Journal of the ACM (JACM), Association for Computing Machinery, 2013, 60 (6), ⟨10.1145/2535925⟩
hal-00905851v1  Journal articles
Erwan FaouPierre GermainZaher Hani. The weakly nonlinear large-box limit of the 2D cubic nonlinear Schrödinger equation
Journal of the American Mathematical Society, American Mathematical Society, 2016, 29 (4), pp.915-982. ⟨10.1090/jams/845⟩
...
inria-00344355v1  Journal articles
Chen LiSylvain PionChee Yap. Recent progress in exact geometric computation
Journal of Logic and Algebraic Programming, Elsevier, 2005, Practical development of exact real number computation, 64 (1), pp.85-111. ⟨10.1016/j.jlap.2004.07.006⟩
...
hal-00671174v3  Journal articles
Sylvain ArlotAlain CelisseZaid Harchaoui. A Kernel Multiple Change-point Algorithm via Model Selection
Journal of Machine Learning Research, Microtome Publishing, 2019, 20 (162), pp.1--56
...
hal-00658664v1  Journal articles
Gérard Ben ArousYueyun HuStefano OllaOfer Zeitouni. Einstein relation for biased random walk on Galton--Watson trees
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2013, 49 (3), pp.698-721. ⟨10.1214/12-AIHP486⟩